# SDR CA150908005

- Difficulty date: July 6, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft time: 36,486 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3800 · Water and Waste System
- Part: Housing
- Part number: 288237
- Condition: Punctured
- Location: Water System
- Component: Compressor, 288237
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WAS UNABLE TO FILE A SDR ON LINE AS THE MANUFACTURER WAS NOT ON THE LIST. SYSTEM WOULD NOT ACCEPT ENTRY WITHOUT MANUFACTURER NAME.CREW REPORTED NO WATER ON 06JUL2015 AND DEFECT WAS DEFERRED. WHILE REPLACING THE WATER SYSTEM AIR COMPRESSOR (S/N 4269) TODAY IT WAS NOTICED THAT THE HOUSING BODY HAD A HOLE. TIME SINCE INSTALLATION 1221 FH. (TC# 20150908005)
